# SDR USAA2014011300002

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 30,702 hours, 23,785 cycles
- Engine: Cfmint CFM565B6
- Engine time: 42,497 hours, 23,378 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565BQEC319
- Part serial: 779415
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 42,497 hours, 23,378 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R, B
- Precautionary procedure: A

## Discrepancy

JUST AFTER LIFTOFF, MULTIPLE BIRD STRIKES ON RT SIDE OF ACFT, MULTIPLE COMPRESSOR STALLS.  RETARDED NR 2 ENG TO CLIMB, STALLS STOPPED.  FLIGHT ATTENDANT REPORTED ODOR FROM AIR CONDITIONING.  SELECTED NR 2 BLEED & NR 2 PACK OFF.  FLIGHT RETURNED TO DCA, LANDED UNEVENTFUL.  ENG PARAMETERS APPEARED NORMAL.  ACCOMPLISHED BORESCOPE IAW JOB CARD 26L400072006, STEP 5 A 20 & FOUND DAMAGED BLADES IN COMPRESSOR STAGES 1, 2, 3 & 4.  COMPLIED WITH POWER ASSURANCE CHECK STEP 5 A 8 & FOUND TO BE UNSATISFACTORY WITH ENG STALL OCCURRING.  COMPLIED WITH BIRD STRIKE INSPECTION IAW JOB CARD 26L00005007. R &  R NR 2 ENG IAW JOB CARD 26L40071001.
